# SDR ASAA2015111613801

- Difficulty date: November 16, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 7,788 hours, 2,501 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE DELETING WPT IN THE FMC USING CAPTAIN'S MFCDU, BOTH FMCS FAILED, VTK ON BOTH ND'S, AND SELF RESTORED IN LESS THAN 2 MINUTES, NORMAL AFTER.  ACFT GROUNDED.  OPS CHECK IAW AMM 34-61-00-710-801, NO DISCREPANCIES NOTED.
